# SDR Y2PA03013

- Difficulty date: April 22, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N821AA
- Make and model: Amd FALCOND
- Aircraft serial: 203
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL350, ENCOUNTERED INTERMITTENT SMOKE IN COCKPIT.  CREW DECIDED TO DIVERT.  DURING DESCENT SMOKE BECAME MORE CONSTANT.  DECLARED AN EMERGENCY AND LANDED AS SOON AS POSSIBLE AT NEAREST SUITABLE AIRPORT (SBN).  A USA MECH WAS DISPATCHED TO T/S THE PROBLEM.  USAA MX FOUND A LOOSE WIRE AT THE WINDSHIELD HEAT TERMINAL BLOCK.  THE WIRE TERMINAL WAS TIGHTENED AND THE WINDSHIELD HEAT OPS CHK GOOD PER THE FALCON MM 30-40-1.  NO FURTHER DEFECTS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE ENGINES ON THIS AIRCRAFT WERE RUN AND THE ELECTRICAL SYSTEM OF THE AIRCRAFT WAS FULLY POWERED UP WITH NO INDICATION OF ANY SMOKE TO DETERMINE THE PROBLEM HAD BEEN RECTIFIFIED.  (M)
